Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Taking tripride, vobit, razine and human mixtard injection. Underwent bypass surgery. Have diabetes. Sugar level not in control. Need help

Hi Doc., I am 60 year old male having diabetes for last 30 years, I undergo through bypass surgery 4 years back... As of now i was taking Tripride 2 (twice a day), Vobit 0.3 (once a day), Razine (twice a day) and insulin Human Mixerd 30/40 15unit morning and 15 unit evening . However one of the doc. prescribed not to take these med. and changed it to Januvia. Now i am taking Januvia (one tab. after lunch) + insulin 20 unite morning and 20 unite eve,, but my blood sugar is not control, please advice
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
sitagliptin is the recent anti diabetic should stick to strict diabetic diet,daily exercise like walking for atleast 1/2hr,not taking any small amounts of jaggary,banana,chickoo etc.inspiteof all these precautions if your sugar is not under control beter consuly your doctor.
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor